Format
Sort by
Items per page

Send to

Choose Destination

Search results

Items: 17

1.

The transition of lead and microbial contamination from adulterated opium to the human body.

Nakhaee S, Mehrpour O.

Expert Opin Drug Metab Toxicol. 2019 Apr;15(4):259-260. doi: 10.1080/17425255.2019.1588250. Epub 2019 Mar 8. No abstract available.

PMID:
30849246
2.

Beau lines and telogen effluvium following aluminium phosphide poisoning.

Nakhaee S, Zamani N, Mehrpour O.

N Z Med J. 2019 Mar 8;132(1491):90-92. No abstract available.

PMID:
30845132
3.

Drug-induced prolonged corrected QT interval in patients with methadone and opium overdose.

Soroosh D, Neamatshahi M, Zarmehri B, Nakhaee S, Mehrpour O.

Subst Abuse Treat Prev Policy. 2019 Feb 20;14(1):8. doi: 10.1186/s13011-019-0196-3.

4.

Toxic alcohol diagnosis and management: an emergency medicine review-comment.

Nakhaee S, Naseri K, Mehrpour O.

Intern Emerg Med. 2019 Jan 1. doi: 10.1007/s11739-018-02012-0. [Epub ahead of print] No abstract available.

PMID:
30600525
5.

Impact of chronic lead exposure on liver and kidney function and haematologic parameters.

Nakhaee S, Amirabadizadeh A, Brent J, Mehrpour O.

Basic Clin Pharmacol Toxicol. 2018 Nov 24. doi: 10.1111/bcpt.13179. [Epub ahead of print]

PMID:
30471187
6.

Blood lead levels and multiple sclerosis: A case-control study.

Dehghanifiroozabadi M, Noferesti P, Amirabadizadeh A, Nakhaee S, Aaseth J, Noorbakhsh F, Mehrpour O.

Mult Scler Relat Disord. 2019 Jan;27:151-155. doi: 10.1016/j.msard.2018.10.010. Epub 2018 Oct 15.

PMID:
30384201
7.

Metal and bacterial contamination of illicit drugs.

Schimmel J, Nakhaee S, Mehrpour O.

Daru. 2018 Dec;26(2):91-92. doi: 10.1007/s40199-018-0225-1. Epub 2018 Oct 29. No abstract available.

8.

Comparison of Blood Lead Levels in Patients With Alzheimer's Disease and Healthy People.

Fathabadi B, Dehghanifiroozabadi M, Aaseth J, Sharifzadeh G, Nakhaee S, Rajabpour-Sanati A, Amirabadizadeh A, Mehrpour O.

Am J Alzheimers Dis Other Demen. 2018 Dec;33(8):541-547. doi: 10.1177/1533317518794032. Epub 2018 Aug 22.

PMID:
30134734
9.

Majoon Birjandi (MB): A rationale for the medical use of a traditional and uniquely processed Iranian folk medicine containing cannabis.

Mehrpour O, Lamarine RJ, Nakhaee S.

Med Hypotheses. 2018 Oct;119:102-103. doi: 10.1016/j.mehy.2018.07.022. Epub 2018 Jul 26. No abstract available.

PMID:
30122478
10.

Refractory Arrhythmias in a Young Patient Poisoned by Imipramine.

Azdaki N, Nakhaee S, Zamani N, Mehrpour O.

Cardiovasc Toxicol. 2019 Feb;19(1):90-93. doi: 10.1007/s12012-018-9477-8.

PMID:
30105632
11.

Opium addiction as new source of lead poisoning: An emerging epidemic in Iran.

Nakhaee S, Mehrpour O.

EXCLI J. 2018 Jun 4;17:513-515. doi: 10.17179/excli2018-1355. eCollection 2018. No abstract available.

12.

Prognostic Factors in Acute Aluminium Phosphide Poisoning: A Risk-Prediction Nomogram Approach.

Farzaneh E, Ghobadi H, Akbarifard M, Nakhaee S, Amirabadizadeh A, Akhavanakbari G, Keyler DE, Mehrpour O.

Basic Clin Pharmacol Toxicol. 2018 Sep;123(3):347-355. doi: 10.1111/bcpt.13005. Epub 2018 Apr 24.

PMID:
29527823
13.

Identifying Risk Factors for Drug Use in an Iranian Treatment Sample: A Prediction Approach Using Decision Trees.

Amirabadizadeh A, Nezami H, Vaughn MG, Nakhaee S, Mehrpour O.

Subst Use Misuse. 2018 May 12;53(6):1030-1040. doi: 10.1080/10826084.2017.1392981. Epub 2017 Nov 27.

PMID:
29172870
14.

Lead poisoning among opium users in Iran: an emerging health hazard.

Hayatbakhsh MM, Oghabian Z, Conlon E, Nakhaee S, Amirabadizadeh AR, Zahedi MJ, Darvish Moghadam S, Ahmadi B, Soroush S, Aaseth J, Mehrpour O.

Subst Abuse Treat Prev Policy. 2017 Oct 5;12(1):43. doi: 10.1186/s13011-017-0127-0.

15.

Does N-acetyl Cysteine Have Protective Effects in Acute Aluminum Phosphide Poisoning?

Nakhaee S, Mehrpour O, Balali-Mood M.

Indian J Crit Care Med. 2017 Aug;21(8):539-540. doi: 10.4103/ijccm.IJCCM_223_17. No abstract available.

16.

Inter-professional Relationships Issues among Iranian Nurses and Physicians: A Qualitative Study.

Nakhaee S, Nasiri A.

Iran J Nurs Midwifery Res. 2017 Jan-Feb;22(1):8-13. doi: 10.4103/1735-9066.202076.

17.

Supplemental Content

Loading ...
Support Center